Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Includes Expert Content
Celexa causing Globus-feeling like pill stuck in my throat
avatar
BigFourAuditor posted:
Hi, I'm a 24 year old male. My GP recently prescribed me Celexa for anxiety and stress 2 weeks ago. But now I'm experiencing what I think is Globus. I have the feeling of trapped air in my throat and general irritation. Almost like a pill is stuck in my throat. Is the Celexa increasing my anxiety levels, which is causing Globus?
Reply
 
avatar
Thomas L Schwartz, MD responded:
Could be. Consider asking for the next closest med to celexa called lexapro. It is a bit more refined and may not have same side effects.. If it happens twice, maybe ask your doc about a different antidepressant family of meds..


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

more to bipolar treatments
I'm bipolar and just went through what I could find in WebMD for this. I noticed a piece is missing. In addition to medication and ... More
Was this Helpful?
2 of 4 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.